# SDR DALA13046196315

- Difficulty date: September 19, 2013
- Submitted: September 22, 2013
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 50,714 hours, 6,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED CHARGER M07920 AND BATTERY.  CHECKED OK.
